Title: Error-correcting pooling designs associated with some distance-regular graphs
Authors: Bai, Yujuan
Huang, Tayuan
Wang, Kaishun
應用數學系
Department of Applied Mathematics
Keywords: Pooling designs;s(e)-disjunct matrices;Distance-regular graphs
Issue Date: 28-Jul-2009
Abstract: Motivated by the pooling designs over the incidence matrices of matchings with various sizes of the complete graph K(2n) considered by Ngo and Du [Ngo and Du, Discrete Math. 243 (2003) 167-170]. two families of pooling designs over the incidence matrices of t-cliques (resp. strongly t-cliques) with various sizes of the Johnson graph J(n. t) (resp. the Grassmann graph J(q) (n, t)) are considered. Their performances as pooling designs are better than those given by Ngo and Du. Moreover, pooling designs associated with other special distance-regular graphs are also considered. (C) 2009 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.dam.2009.04.024
http://hdl.handle.net/11536/6934
ISSN: 0166-218X
DOI: 10.1016/j.dam.2009.04.024
Journal: DISCRETE APPLIED MATHEMATICS
Volume: 157
Issue: 14
Begin Page: 3038
End Page: 3045
Appears in Collections:Articles